# SDR DXTA2019020501987

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 9,420 hours, 7,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR BURNING SMELL - AFTER ROTATION BOTH PILOTS SMELLED A BURNING SMELL THAT APPEARED TO BE ELECTRICAL IN NATURE..SMELL A DISSIPATED AFTER APPROXIMATELY 30 SECONDS ..DECIDED TO MAKE A PRECAUTIONARY LANDING AT THE DEPARTURE AIRPORT..WHEN ASKED THE PASSENGERS STATED THAT THEY DIDN'T SMELL ANYTHING IN THE CABIN. THERE WAS NO SMOKE OR ANY OTHER ABNORMAL INDICATIONS OTHER THAN THE ODOR.   UPON STARTING THE APU AND BLEED AIR NOTED AN ODOR. RAN BOTH ENGINES SEPARATELY AND STILL NOTED AN ODOR. REMOVED THE OZONE CONVERTERS AND WATER SEPARATOR, CLEANED THEM AND REINSTALLED. PERFORMED LEAK CHECKS WITH NO DEFECTS OR ODORS NOTED. ALL WORK DONE IAW CE-560XL AMM 12-19-02, 21-71-00 AND 21-51-00. - AP3737059 KM- -----
PERFORMED HIGH POWER ENGINE RUNS WITH INDIVIDUAL ENGINE BLEED SOURCES SELECTED TO VERIFY ANY ABNORMAL ODOR PRESENCE.
BLEED AIR SYSTEM CHECKS NORMAL WITH NO ABNORMAL ODORS. REFERENCE MODEL 560XL P.O.H
